# SDR UPS98227494

- Difficulty date: July 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N905UP
- Make and model: Boeing 727-51C
- Aircraft serial: 18947
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Nr 8 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D, CRACKS AT NR 8 SLAT UPPER SIDE AT AFT I/B HOOK ATTACH HOLE.  REPAIR CARRIED OUT IAW SRM 57-50-3.
